# SDR 97ZZZX466

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: P46132
- Condition: Leaks
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

PURCHASED AS A DIRECT REPLACEMENT FOR PIPER P/N 462-722.  FUEL CELL S/N A343 WAS INSTALLED AND LEAKED IMMEDIATELY AFTER INSTALLATION.  THREE ADDITIONAL FUEL CELLS WERE SHIPPED TO INSTALLER, TWO OF THREE WERE INSTALLED, BUT WOULD NOT FIT FOR VARIOUS REASONS.  THE THIRD WAS NOT INSTALLED DUE TO THE PREVIOUS INSTALLATION PROBLEMS.
